# SDR COMA0160705

- Difficulty date: September 9, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 16,269 hours, 15,907 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5300. DURING CLIMB OUT OF CAE THE CARGO DOOR CAUTION MESSAGE ACTIVATED, AIRCRAFT RETURNED TO THE FIELD AND LANDED SAFELY.DEFERRED THE CARGO DOOR INDICATION IN ACCORDANCE WITH MEL 52-70-04.
